# SDR 2024FA0000501

- Difficulty date: June 16, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Aircraft: N345VJ
- Make and model: Doug DC3C
- Aircraft serial: 34378
- Aircraft time: 18,133 hours, 17,781 cycles
- Engine: Pwa R183094
- Engine time: 1,157 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 84088
- Part serial: VM898
- Condition: Cracked
- Location: Right Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING INSPECTION/TROUBLESHOOTING OF ENGINE FOR ROUGH OPERATION/BACKFIRING, FOUND EXHAUST ROCKER LOBE OF THE #9 CYLINDER CRACKED THRU EXHAUST PORT AND AROUND EXHAUST VALVE SEAT. TOTAL TIME OF CYLINDER IS UNKNOWN. ENGINE IS 1157 HOURS SINCE MAJOR OVERHAUL. CYLINDER HAD APPROXIMATELY 300 HOURS SINCE OVERHAUL.
